# SDR DALA1143630659

- Difficulty date: July 13, 2011
- Submitted: July 15, 2011
- Operation: Air carrier
- Aircraft: N659DL
- Make and model: Boeing 757232
- Aircraft serial: 24421
- Aircraft time: 65,425 hours, 30,309 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS SEAT ROWS 1-6 WERE FOUND TO BE INOPERATIVE.  MAINTENANCE REPLACED FLOOR LIGHT EMERGENCY PACK M9101 AND THE OPERATIONAL CHECK WAS GOOD.
